MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRO QA+ #4/0 ETH P-3; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICRO QA+ #4/0 ETH P-3; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212867
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, it was reported by the affiliate via cst that the micro qa+ #4/0 eth p-3 was missing a tip and could therefore not be used.The facility requires a replacement unit.No patient consequence.No surgical delay.This report is for one (1) micro qa+ #4/0 eth p-3.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi:((b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was received and evaluated.Visual observations revealed the anchor is off the inserter but held in place by the suture.Upon observing under magnification, no anomalies were noted on the anchor.However, the pin on distal end of the inserter tip appears to be bent outwards on one side.This sleeve holds the anchor in place.This complaint can be confirmed.It is possible that excessive force was applied while deploying the anchor causing the sleeve to bent.Other than the possibility of this occurrence, we cannot determine a root cause for this failure.No components missing were noted.This complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device lot number 3l05819, and no non-conformances related to the reported complaint condition were identified.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The expiration date is unknown.

Brand Name
MICRO QA+ #4/0 ETH P-3
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9226387
Report Number1221934-2019-59173
Device Sequence Number1934772
Product Code HWC
UDI-Device Identifier10886705002542
UDI-Public(01)10886705002542
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K024115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212867
Device Catalogue Number212867
Device Lot Number3L05819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2019
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer12/16/2019
01/17/2020
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date12/17/2019
01/21/2020
Patient Sequence Number1